Alert archive / Colorado / River Flood Warnings in 2017
River Flood Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at May 13, 2017, 1:54 AM MDT for Pueblo County, Colorado. It took effect at May 13, 2017, 3:37 AM MDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- May 13, 2017, 1:54 AM MDT (07:54 UTC)
- In effect from
- May 13, 2017, 3:37 AM MDT
- Expired
- May 15, 2017, 6:00 AM MDT
- In force
- 50 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Avondale (ADLC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
701
WGUS45 KPUB 130754
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
154 AM MDT SAT MAY 13 2017
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.Recent heavy rains along with releases of water from Pueblo Reservoir will cause the Arkansas River at Avondale to reach minor flood stage this morning and remain at minor flood stage until Sunday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-131954-
/O.NEW.KPUB.FL.W.0006.170513T0937Z-170515T1200Z/
/ADLC2.1.ER.170513T0937Z.170513T1200Z.170515T0000Z.UU/
154 AM MDT SAT MAY 13 2017
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Near Avondale.
* until Monday morning.
* At 1:30 AM Saturday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 7.1 feet by midmorning.the river will fall
below flood stage by early tomorrow evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
Hodanish5 follow-up statements
286
WGUS85 KPUB 131046
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
446 AM MDT SAT MAY 13 2017
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.Run-off from heavy rain earlier this week along with releases of
water from Pueblo dam will continue to move down the Arkansas River
through La Junta. The river will crest late this morning then begin
a slow fall this afternoon...although levels may remain at or slightly
above flood stage for the next several days..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-132246-
/O.CON.KPUB.FL.W.0006.000000T0000Z-170515T1200Z/
/ADLC2.1.ER.170513T0822Z.170513T1030Z.170515T0000Z.UU/
446 AM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Monday morning...Or until the warning is cancelled.
* At 4:30 AM Saturday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-132246-
/O.CON.KPUB.FL.W.0003.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.170511T2237Z.170513T1200Z.000000T0000Z.UU/
446 AM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 4:15 AM Saturday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.7 feet by
midmorning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$172
WGUS45 KPUB 131414
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
814 AM MDT SAT MAY 13 2017
Arkansas River At La Junta affecting Otero County.
Arkansas River Near Avondale affecting Pueblo County.
Run-off from heavy rain earlier this week along will continue to move down the Arkansas River through La Junta. The river will crest late this morning then begin a slow fall this afternoon, although levels may remain at or slightly
above flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-140214-
/O.EXT.KPUB.FL.W.0006.000000T0000Z-170515T1800Z/
/ADLC2.1.ER.170513T0822Z.170513T1345Z.170515T0600Z.UU/
814 AM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River Near Avondale.* At 7:45 AM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight Monday morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-140214-
/O.CON.KPUB.FL.W.0003.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.170511T2237Z.170513T0345Z.000000T0000Z.UU/
814 AM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River At La Junta.* At 7:15 AM Saturday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 11.6 feet
by midmorning tomorrow.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$605
WGUS85 KPUB 131437
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
837 AM MDT SAT MAY 13 2017
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.Run-off from heavy rain earlier this week along will continue to move down the Arkansas River through La Junta. The river will crest late this morning then begin a slow fall this afternoon, although levels may remain at or slightly
above flood stage for the next several days..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-140237-
/O.CON.KPUB.FL.W.0006.000000T0000Z-170515T1800Z/
/ADLC2.1.ER.170513T0822Z.170513T1400Z.170515T0600Z.UU/
837 AM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Monday afternoon...Or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight Monday morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-140237-
/O.CON.KPUB.FL.W.0003.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.170511T2237Z.170513T0345Z.000000T0000Z.UU/
837 AM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 12.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 11.6 feet
by midmorning tomorrow.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$377
WGUS85 KPUB 131911
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT SAT MAY 13 2017
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.Run-off from heavy rains earlier this week have caused the
the Arkansas river through La Junta and Avondale to run high.
Minor flooding is expected to continue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-140711-
/O.EXT.KPUB.FL.W.0006.000000T0000Z-170514T2000Z/
/ADLC2.1.ER.170513T0822Z.170513T1815Z.170514T0800Z.UU/
111 PM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Sunday afternoon...Or until the warning is cancelled.
* At 12:30 PM Saturday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-140711-
/O.EXT.KPUB.FL.W.0003.000000T0000Z-170516T0300Z/
/LXHC2.1.ER.170511T2237Z.170513T1645Z.170515T1500Z.UU/
111 PM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River At La Junta.
* until Monday evening...Or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Monday morning.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$918
WGUS85 KPUB 140129
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT SAT MAY 13 2017
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
...The Flood Warning continues for the following rivers in
Colorado...
Purgatoire River Near Las Animas affecting Bent County.
.Run-off from heavy rains earlier this week combined with
snowmelt have caused the Arkansas river through La Junta and the
Purgatoire River near Las Animas to run high. Minor flooding is
expected to continue
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-140159-
/O.CAN.KPUB.FL.W.0006.000000T0000Z-170514T2000Z/
/ADLC2.1.ER.170513T0822Z.170513T1815Z.170513T2140Z.UU/
729 PM MDT SAT MAY 13 2017
The Flood Warning is cancelled for
The Arkansas River Near Avondale.
* At 7:00 PM Saturday the stage was 4.8 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 3:40 PM Saturday.
* Forecast...The river will continue to fall to 4.0 feet by
midmorning Monday.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-141329-
/O.EXT.KPUB.FL.W.0003.000000T0000Z-170516T1200Z/
/LXHC2.1.ER.170511T2237Z.170513T1645Z.170516T0000Z.UU/
729 PM MDT SAT MAY 13 2017
The Flood Warning continues for
The Arkansas River At La Junta.
* until Tuesday morning...Or until the warning is cancelled.
* At 6:15 PM Saturday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by
after midnight Monday morning. The river will fall below flood
stage early Monday evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC011-141329-
/O.CON.KPUB.FL.W.0007.170514T0600Z-170517T0000Z/
/LAPC2.1.ER.170514T0600Z.170515T0000Z.170516T1200Z.UU/
729 PM MDT SAT MAY 13 2017
The Flood Warning continues for
The Purgatoire River Near Las Animas.
* from late tonight to Tuesday evening...Or until the warning is
cancelled.
* At 7:15 PM Saturday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 9.5 feet by after midnight Monday
morning.the river will fall below flood stage by midmorning
Tuesday.
* Impact...At 9.0 feet...Minor agricultural flooding occurs into low
lying areas along the river.
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 12, 11:24 PM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 12, 11:24 PM MDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1124 PM MDT Fri May 12 2017 .UPDATE... Issued at 606 PM MDT Fri May 12 2017 Decreased pops across the area this evening with region radars indicating only a few isolated cells over the central and southeast mountains at this time. && .SHORT TERM...(This evening through Saturday) Issued at 305 PM MDT Fri May 12 2017 ...A couple days of drying... Convection has been rather sparse this afternoon which has been a nice reprieve for the saturated areas still dealing with run-off issues from the recent heavy rain. A weak shortwave evident in WV pics entering southwest CO is progged to lift across CO this evening and overnight and could still yet trigger an isolated shower or thunderstorm across the mountain areas. Will maintain isolated pops in the forecast through the evening to account. Otherwise with loss of heating suspect activity over the southeast mountains and plains will stay rather limited. Southwest flow aloft increases on Saturday as the upper ridge axis shifts eastward. Mountains and adjacent plains should see southwest to southerly winds increase during the afternoon as the sfc lee trof deepens and kicks eastward in response. Ordinarily this would raise concerns for fire weather but with fuels wet from recent heavy rains and high elevation snows...fuels are not deemed critical. Still enough residual moisture and weak shortwave energy kicking out ahead of the broad western U.S. upper low to maintain some isolated thunderstorms in the afternoon...though these should be fairly sparse in coverage. Lightning and gusty winds will be the primary risks associated. Otherwise...rainfall runoff will cause river levels at La Junta to peak this evening and remaining high overnight before gradually coming down Saturday afternoon as the flood wave passes. Please monitor the latest flood warning and statement products for the latest information. -KT .LONG TERM...(Saturday night through Friday) Issued at 305 PM MDT Fri May 12 2017 Saturday night-Sunday night...Southwest flow aloft continues to increase across the region through the day Sunday, as Eastern Pacific energy rides the periphery of the ridge across the Northern Great Basin and Northern Rockies. The southwest flow aloft brings in drier air into the region, although there should be enough residual moisture in place, to work with the late Spring solar heating, for a few afternoon and evening showers and storms through the weekend, mainly over and near the higher terrain. Breezy afternoon south to southwest winds with temperatures at and above seasonal levels can be expected, with overnight lows mainly in the 40s and 50s across the lower elevations and in the 30s across the higher terrain. Highs look to be in the mid 70s to mid 80s across lower elevations, and mainly in the 50s and 60s across the higher terrain. Monday-Friday...Models continue to indicate moderate southwesterly flow aloft to continue across the region into mid week, as Eastern Pacific energy digging into the Great Basin, sends multiple wave across the Rockies. Models differ on location and timing of said waves, though could see a dry line develop across the western Kansas Border on Monday and could also see isolated to scattered afternoon showers and storms over and near the higher terrain Monday and Tuesday. The latest GFS and its ensemble runs are coming into better agreement with the ECMWF for mid week end beyond, with another upper low carving out across the Great Basin on Wednesday, with the system then slowly lifting north and east across Northwestern Colorado on Thursday and into Northeastern Colorado on Friday. The projected path of this system would keep most of southern Colorado dry and breezy Wednesday and Thursday within the dry slot of the system, with cooler weather and better chances of showers spreading from west to east across the area on Friday. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1122 PM MDT Fri May 12 2017 VFR conditions at all taf sites the next 24 hrs. Weak drainage winds overnight at the terminals will quickly become sw by mid- morning Sat, with gusts 25-30 kts after 18z until around 02z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MW SHORT TERM...KT LONG TERM...MW AVIATION...PETERSEN
Hazardous weather outlook, May 12, 7:52 PM MDT, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 752 PM MDT Fri May 12 2017 COZ058>089-093>099-140200- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 752 PM MDT Fri May 12 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Isolated showers and a few embedded thunderstorms across the higher terrain early this evening will diminish through the rest of the evening. The main threat from any storm will be lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated to scattered thunderstorms are expects over and near the mountains most days. The main threat from the storms will be lightning. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed tonight. 23/23
Nearby
River Flood Warnings in Colorado, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.